# SDR REXA2016111902283

- Difficulty date: November 19, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER PANEL IS CRACKED BY THIRD STEP.  COMPLIED WITH REPAIR TO THE PAX DOOR FWD SIDE PANEL IAW REO.NO:601R-52-11-702 REV. E.
